Discussions that mention zoloft

Open to All Other Health Topics board


hi all, new here but so glad i found this site. i have been on zoloft for 4 years and have recently decided to get off this drug. i am going cold turkey and am on day 5. i have really weird feelings, like ghosting i get but i know that these will pass....but how long? is it different for everyone or is there a general time frame? i have gained 40 pounds and i have never weighed this much in my entire life. i am 42 and active. my doctor told me that zoloft did not make you gain weight, but in addition to that i have had horrible night sweats, and i want to sleep all the time. i have never been like this and i asked if i was beginning menopause and she said i was too young. when i started reading about other people going thru the same things i was experiencing i decided to end this with the zoloft--enough of that. has anyone else experienced these things. what did you do to get thru the withdrawals. just talking to someone who knows what i mean will help me alot. my doctor wants to up my dosage from 50 to 100mg. no thanks.
i would appreciate any and all input. thanks so so soooo much
:)
It's actually a terrible idea to quit SSRI's (like Zoloft) cold turkey. Your doctor should have instructed you to taper down your dose gradually, to reduce withdrawals.

However, if you're not willing to do that, you can expect the withdrawals to be gone within 4 to 6 weeks.